Log in
Anxiety and Depression Support
26,338 members25,677 posts

Diet pills for weight gain

Hi, since I started on Zoloft one year ago, I’ve gained 20 pounds which I find extremely difficult to lose again. I was wondering if there’s some diet pill that I could try to prevent me from gaining more weight. I’ve read that phentermine is dangerous with Zoloft, does anybody knows about this? Thank u!

11 Replies
oldestnewest

Zoloft makes you hungry and you gain weight like crazy. Sadly Is not just a matter of will, I’ve been skinny all my life (48 kg/ 159 cm) that why I need external help :(

2 likes
Reply

I understand. No matter what though a calorie deficit is still the only way to lose weight naturally. intermittent fasting and gut health is the fastest, healthiest, and most comfortable way to do it (except first 48 hours). This method also increases brain performance and mental clarity.

1 like
Reply

I used to be able to do that. With this medication is impossible, trust me. But thank you, for your advice :)

1 like
Reply

I feel you I went to the Dr yesterday (new one) and the rexulti is making me gain weight even if I don't consume the calories. She took me off this about 3 years ago I lost 100 pounds the healthy way and the last year I put it all back since starting rexulti. I'm mad because I worked so hard and I have to start over again. It's not the med 100 percent because I choose the wrong food I just don't usually overeat.

2 likes
Reply

It is CRAZY how this med works on my body. That’s why people who’s not experiencing weight gain due to meds just can’t understand how difficult it is to lose all the weight, or at least stopping you from gaining more. I’m frustrated bc mine does interact a lot with pills. I feel u too!

1 like
Reply

I feel like my mood overall is better but I feel like crap because of all the weight.

2 likes
Reply

THANK YOU. I am on Zoloft and Rexulti and I gained weight I just cannot seem to lose. I counted every calorie and went to the gym for 8 weeks and lost a grand total of 3 lbs. so basically nothing. It kind of crushed me. I haven’t found anything that works and I’m trying to be kinder to myself about my body. I just wanted you to know how validating your post was for me. Just knowing someone else understands what I’m up against is really uplifting.

2 likes
Reply

I'm glad I'm not alone. I was so mad yesterday when she told me about it. Maybe talk to your Dr about getting on something else. I forget what she is putting me on instead of the rexulti. I forgot to say I take 300 mg of effexor also. I don't think that one causes weight gain. I'm hear for you. Hugs ❤

2 likes
Reply

Yeah the only reason I haven’t switched up meds is because mentally I’m doing ok. I don’t want to change anything that might cause my depression to come back. I feel like I’ve tried SO many different things and now that I’m ok it’s too scary to change any of it! I’d rather be fat than depressed any day!

2 likes
Reply

I understand and I thought that too but I'm still depressed even though I feel slightly better. I understand where you are coming from tho.

2 likes
Reply

Well, I definitely prefer to be mentally ok than to lose weight ha. But yes it is great to know there are more that feel the same way ❤️ I also won’t change my medication, after a couple of years trying I finally found my right mix and dose of pills... but what about this weight, this is so much, I gained 10 kg and I was 45kg in a 159cm height body. It’s crazy. I need to suppress my appetite or something.

1 like
Reply

You may also like...